# SDR GTIA030111

- Difficulty date: February 11, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- Engine: Pwa JT8D*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FS 256, STR 17R, CORRODED.  REMOVED DAMAGED SECTION OF LONGERON.  FABRICATED LONGERON SECTION AND LONGERON SPLICES.  INSTALLED LONGERON AND SPLICES.
